AMS eContent Search Results
Matches for: msc=(51F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Léonard Gallardo and Chaabane Rejeb. Support properties of the intertwining and the mean value operators in Dunkl theory. Proc. Amer. Math. Soc. 146 (2018) 145-152.
Abstract, references, and article information   
View Article: PDF

[2] Mathias Drton and Caroline J. Klivans. A geometric interpretation of the characteristic polynomial of reflection arrangements. Proc. Amer. Math. Soc. 138 (2010) 2873-2887. MR 2644900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. I. Lehrer. Remarks concerning linear characters of reflection groups. Proc. Amer. Math. Soc. 133 (2005) 3163-3169. MR 2160177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. F. Beardon and D. Minda. Sphere-preserving maps in inversive geometry. Proc. Amer. Math. Soc. 130 (2002) 987-998. MR 1873771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Erich W. Ellers. Relations in hyperreflection groups . Proc. Amer. Math. Soc. 81 (1981) 167-171. MR 593448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1